# SDR SWAA2024101447022

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 60,415 hours, 36,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 DOOR HANDLE CAM LOOSE<[01] RE-SECURED AFT ENTRY DOOR L2 DOOR HANDLE CAM REF AMM 20-50-11.
